Nearlattices Whose Sets of Principal <i>n</i>-ideals Form Relatively Normal Nearlattices

Authors

  • M. S. Raihan Department of Mathematics, Rajshahi University
  • A. S. A. Noor East West University Dhaka

DOI:

https://doi.org/10.3329/jsr.v3i1.3955

Keywords:

Relatively Normal Near lattice, Relative n-annihilator, Incomparable prime n-ideals.

Abstract

We generalize several results of relatively normal nearlattices in terms of n-ideals. We introduce the notion of relative n-annihilators in a nearlattice and include some interesting results on this. Several characterizations of the set of principal n-ideals P­n(S) are given which forms a relatively normal nearlattice in terms of relative n-annihilators. It is shown that  n(S) is relatively normal if and only if for any two incomparable prime n-ideals P and Q, P Ú Q=L.

Keywords: Relatively normal nearlattice; Relative n-annihilator; Incomparable prime n-ideals. 

© 2011 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved. 

doi:10.3329/jsr.v3i1.3955                 J. Sci. Res. 3 (1), 35-42 (2011)

Downloads

Download data is not yet available.
Abstract
584
PDF
608

Author Biographies

M. S. Raihan, Department of Mathematics, Rajshahi University

Associate Professor Department of Mathematics Rajshahi UniversityRajshahi

A. S. A. Noor, East West University Dhaka

Dr. A. S. A. NoorDepartment of APCEEast West Univarsity43, Mohakhaly, Dhaka, Bangladesh

Downloads

Published

2010-12-19

How to Cite

Raihan, M. S., & Noor, A. S. A. (2010). Nearlattices Whose Sets of Principal <i>n</i>-ideals Form Relatively Normal Nearlattices. Journal of Scientific Research, 3(1), 35. https://doi.org/10.3329/jsr.v3i1.3955

Issue

Section

Section A: Physical and Mathematical Sciences